Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 162, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 23, 2006, 11:28 PM CDT for Dane County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2006, 11:28 PM CDT (04:28 UTC)
- Expired
- Aug 24, 2006, 12:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1396 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 240429 SVRMKX WIC025-240515- /O.NEW.KMKX.SV.W.0162.060824T0428Z-060824T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1128 PM CDT WED AUG 23 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 1215 AM CDT * AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR BLACK EARTH...OR ABOUT 9 MILES SOUTH OF SAUK CITY...AND MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT HOREB AND MIDDLETON BY 1140 PM CDT... SHOREWOOD HILLS BY 1145 PM CDT... VERONA BY 1150 PM CDT... FITCHBURG BY 1155 PM CDT... OREGON BY 1205 AM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4330 8962 4317 8984 4287 8980 4286 8928 $$ REM
3 follow-up statements
000 WWUS53 KMKX 240445 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 PM CDT WED AUG 23 2006 WIC025-240515- /O.CON.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/ DANE WI- 1145 PM CDT WED AUG 23 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR DANE COUNTY... AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WINDS IN EXCESS OF 30 MPH. THIS STORM WAS LOCATED NEAR VERONA...MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OREGON BY 1150 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. LAT...LON 4330 8962 4317 8984 4287 8980 4286 8928 $$ CRAVEN/SPEICHER
000
WWUS53 KMKX 240500
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT THU AUG 24 2006
WIC025-240515-
/O.CON.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/
DANE WI-
1201 AM CDT THU AUG 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR DANE COUNTY...
AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VERONA...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OREGON BY 1210 AM CDT...
LAT...LON 4310 8947 4309 8965 4296 8964 4285 8945
4285 8928
$$
CRAVEN000
WWUS53 KMKX 240514
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 AM CDT THU AUG 24 2006
WIC025-240523-
/O.EXP.KMKX.SV.W.0162.000000T0000Z-060824T0515Z/
DANE WI-
1213 AM CDT THU AUG 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR DANE COUNTY EXPIRES AT 1215 AM
CDT...
THE STORM WAS LOCATED JUST WEST OF OREGON...MOVING SOUTHEAST AT 30
MPH. THE STORM HAD WEAKENED AND WAS NO LONGER SEVERE.
HOWEVER...BRIEF HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 30 MPH
REMAIN LIKELY WITH THIS STORM AS IT MOVES ACROSS SOUTHEAST DANE
COUNTY AND NORTHERN ROCKY COUNTY THROUGH 1 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4310 8947 4309 8965 4296 8964 4285 8945
4285 8928
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:15 PM CDT, 8 hours 13 minutes earlier.
Area forecast discussion, Aug 23, 3:15 PM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 23 2006 .DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD. BRIEF SUMMARY DUE TO ONGOING SEVERE THREAT. MANY FACTORS COMING TOGETHER ACRS SRN WI NEXT SEVERAL HOURS. OUTFLOW BOUNDARY FROM NORTHERN CONVECTION GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN CWA. ALREADY HAD ONE SVR ISSUED FOR KRAC AREA. INCRG LOW LVL CONV AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4. HENCE TOR WATCH IN EFFECT UNTIL 03Z. SB CONVECTION NOT AS LKLY IN NERN AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS. STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE. LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND TWD CHC POPS LT TNGT. GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS. SHORT TERM GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN. BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI. HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD. YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT. FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD. FAIR AGREEMENT IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST. POOR AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT. STABILITY MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA. WL CONT TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH RIDGING BY EARLY NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Aug 23, 11:10 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1110 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1110 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS OF THE AREA TONIGHT. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-240915- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1110 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM THURSDAY. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL AND HIGH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. MBK
In the hours before
Special weather statement, Aug 23, 10:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1028 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240405- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1028 PM CDT WED AUG 23 2006 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT... AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS...SOME WITH SEVERE POTENTIAL...NORTH AND WEST OF A MONTICELLO TO WEST BEND LINE. THE MOST INTENSE STORMS WERE IN SAUK COUNTY...EXTENDING SOUTHEAST INTO NORTHEASTERN IOWA AND WESTERN DANE COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND HAVE THE POTENTIAL OF PRODUCING TORNADOES. THERE WERE ALSO INTENSE THUNDERSTORMS ACROSS MARQUETTE AND GREEN LAKE COUNTIES...MOVING SOUTHEAST AT 25 MPH. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
Local storm report, Aug 23, 10:36 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL LA VALLE 43.58N 90.13W
08/23/2006 M1.00 INCH SAUK WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 23, 10:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1057 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL 2 W MADISON 43.08N 89.43W
08/23/2006 M0.50 INCH DANE WI AMATEUR RADIO
&&
DRHLocal storm report, Aug 23, 10:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL 1 NE MIDDLETON 43.11N 89.49W
08/23/2006 E1.00 INCH DANE WI CO-OP OBSERVER
&&
DRHSpecial weather statement, Aug 23, 11:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1109 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240505- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1109 PM CDT WED AUG 23 2006 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL 4 AM CDT... AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS...SOME WITH SEVERE POTENTIAL...NORTH AND WEST OF A STOUGHTON TO WEST BEND LINE. THE MOST INTENSE STORMS WERE IN SAUK AND DANE COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND HAVE THE POTENTIAL OF PRODUCING TORNADOES. THERE WERE ALSO INTENSE THUNDERSTORMS ENTERING NORTHWEST DODGE COUNTY FROM GREEN LAKE COUNTY...AND MOVING SOUTHEAST AT 25 MPH. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
Local storm report, Aug 23, 11:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 1 SW MIDDLETON 43.09N 89.52W
08/23/2006 M1.00 INCH DANE WI CO-OP OBSERVER
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 9:43 PM CDT | Tornado Warning | MKX | Dane, Iowa | 77 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.